# SDR CA150107004

- Difficulty date: December 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Part number: 601R51706
- Condition: Failed
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) STAB TRIM RUNAWAY ON SELECTION OF FLAP 45 DEG   PIREP ON APPROACH FLAPS 45, AUTOPILOT DISCONNECTED,  WENT AROUND. ON SECOND APPROACH FLAPS 45 GOT. STAB TRIM RUNAWAY. IT WENT TO 11 NU. RAN IMMEDIATE ACTION AND QRH - EMERGENCY WAS DECLARED  12/25/2014 - MAINT ACTION RERACK PITCH FEEL CONTROL UNIT. OPS CHECK GOOD  IAW AMM 27-31-21.  RERACK HSTCU IAW AMM 27-41-01.  INSPECTED PITCH TRIM SWITCH & DISCONNECT BOTH SIDES NO FAULT FOUND CLEANED & SECURED ELECTRICAL CONNECTOR ON STAB/MACH TRIM PANEL ASSY. PERFORMED OPS CHECK OF ALL. OPS CHECKED GOOD IAW AMM 27-41-00.  PERFORMED OPS CHECK OF HORIZONTAL STAB TRIM SYSTEM AND HSTCU. OPS CHECKED GOOD IAW AMM 27-40-00 AND 27-40-00 AND 27-41-00.   AIRCRAFT IS CERTIFIED FOR CAT II OPERATIONS.  REMOVED AND REPLACED STAB/MACH TRIM PANEL IAW AMM 27-41-25.  REMOVED AND REPLACED HSTCU IAW AMM 27-41-01.  OPS CHECKS GOOD.
